# SDR UIEA200600071

- Difficulty date: March 23, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR RUDDER SENT TO W/SHOP FOR THE FOLLOWING REPAIRS, LOWER CLOSURE PANEL BONDED STIFFENER FOUND BADLY WORN AT SEVERAL LOCATION.  LOWER MOST FWD RIB FOUND CRACKED.  LOWEST HINGE BEARING COVER MISSING PART NR 65B05501-1 S/N NSN.  REPAIRED RUDDER INSTALLED IAW AMM 27-21-01/401.
